Thanks for choosing HealthcareMagic forum.
Cap. Evion contains only Vitamin E and it is an antioxidant. It does not cause any weight gain at all. rather it is helpful in reversing the age related changes. The gain in weight you had might be because of other reasons which you can judge better.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello I am 40 years old married person. I am 5-7 with 64 kg. I am working as Secretary & most of the time I have to sit before the computer. I have sugar problem for last 5 years. I take Dianil 5 mg half before breakfast and half before dinner. I also use Evion 600 & Theragran-M -M Tab alternate day. I daily walk upto 20 minutes after dinner and go to a jim for light weight lifting for 15-20 minutes. I want to ask is can I continue Evion & Theragran-M ? Will it help me to gain energy because as a sugar patient I can not eat many things which provide power / energy. Thanks & hoping for an early reply. Irshad Ahmed from Abu Dhabi
dear sir my blood result AST 67 ( 5-40) ALT 162(30-65) GGT 103 (85) S.CHOLESTEROL 215 (200) LDL 140(100) VLDL50(30) S TRIGLYCERIES 250(40-165) I CAN USE EVION 4000 CAP 1-0-0 URSETOR 150 TAB 1-0-1 WHAT IS THE BENEFIT AND SIDE EFFECT FOR THIS MEDICINE PLEASE HELP ME
I got married before 7 months stil im not conceive today i took usg abdomen as per doctor advice it showed polycystic ovarion disease she prescribed evion tab 200 mg and gynovit syrup it help to conceive? I can conceiv this month? Today is my 5th day of menstrusl cycle
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.